# SDR QXEA2014090100726

- Difficulty date: September 1, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 31,313 hours, 32,489 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 6007047
- Part serial: OCT000400
- Condition: Failed
- Location: Wheel Speed
- Part time: 31,311 hours, 32,487 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE ACTION POOR DURING LANDING. INTEROGATED CDS. FOUND PREVIOUS LEG HISTORY TO SHOW " LT INBD ANTISKID FAULT." PERFORMED GVI OF AIRCRAFT BRAKES AND PINS,  NO DEFECTS NOTED.  R & R LT INBD WHEEL SPEED TRANSDUCER IAW AMM TASK 32-46-11-000-801 AND 32-46-11-400-801. CHECKED GOOD.  NO PRESENT FAULTS OCCURED.  RETURNED TO SERVICE.
